MAUDE Adverse Event Report: COOK INC CIAGLIA BLUE RHINO PERCUTANEOUS TRACHEOSTOMY INTRODUCER SET WITH VERSA TUBE; JOH TUBE TRACHEOSTOMY AND TUBE CUFF

COOK INC CIAGLIA BLUE RHINO PERCUTANEOUS TRACHEOSTOMY INTRODUCER SET WITH VERSA TUBE; JOH TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number G55652
Health Effect - Clinical Codes Hypoventilation (1916); No Code Available (3191)
Date of Event 01/08/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that a percutaneous tracheostomy was performed using a ciaglia blue rhino percutaneous tracheostomy introducer set with versa tube and the patient could not be ventilated.The inner woerther tube couldn't be blocked because the cannula had a hole.The patient required an additional procedure to remove the cannula and place a new device.There were no additional adverse effects to the patient reported.

Brand Name
CIAGLIA BLUE RHINO PERCUTANEOUS TRACHEOSTOMY INTRODUCER SET WITH VERSA TUBE
Common Device Name
JOH TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7373585
Report Number1820334-2018-00854
Device Sequence Number1147042
Product Code JOH
UDI-Device Identifier00827002556522
UDI-Public(01)00827002556522(17)170717(10)5159896
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG55652
Device Catalogue NumberC-PTIS-350-HC-G-VT9
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2018
Initial Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;